Hi.. Welcome to HEALTHCARE MAGIC.. I have gone through your query and can understand your concerns.. As per your query Nystatin is an antifungal medicine and is used to treat Yeast related infection.. Statins on the other hand are used to lower Cholesterol levels and although the Nystatin has statin in it, it is not related to Statins and is used to treat fungal/Yeast infection.. So you need not to worry as both are differen group of drugs.. As you have white coating over the to gue it is probably due to Yeast infection oy as antibiotics can many a times cause Oral Thrush that is Yeast infection and occurs due to damage to good bacteria present in the mouth due to antibiotic intake and lead to growth of opportunistic organisms like Yeast.. Nothing to worry, start gargling with Nystatin mouthwash, suck clotrimazole lozenges and add more of Probiotics like Yoghurt and Garlic in diet.. If still does not improve Oral antifungal medicines like Fluconazole or Itraconazole can also be advised.. Hope this information helps.. Thanks and regards. Dr.Honey Nandwani Arora.